MAUDE Adverse Event Report: VEGA TECNOLOGIES DRIVE; NEBULIZER

VEGA TECNOLOGIES DRIVE; NEBULIZER
Model Number MQ5600
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, drive devilbiss healthcare was notified of an incident involving a nebulizer.The end user's daughter provided photographs of a small section of power cord that appeared to be burned.She reported that the cord "sparked and caught fire" several weeks ago when her father was using the device.Drive devilbiss healthcare is currently investigating the incident, including retrieving the product for inspection and evaluation.

Brand Name
DRIVE
Common Device Name
NEBULIZER
Manufacturer (Section D)
VEGA TECNOLOGIES
yangwu district
dalang town,
dongguan, guangdong 52378 9
CH  523789
MDR Report Key14290376
Report Number2438477-2022-00027
Device Sequence Number5283333
Product Code CAF
UDI-Device Identifier00689076349116
UDI-Public689076349116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
Report Date (Section F) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMQ5600
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/08/2022
Device Age66 MO
Event Location Home
Date Report to Manufacturer05/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA05/04/2022